Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On restricted systems of higher indeterminate equations


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 22 (1921), 483-488
MSC: Primary 11D85
DOI: https://doi.org/10.1090/S0002-9947-1921-1501181-3
MathSciNet review: 1501181
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D85

Retrieve articles in all journals with MSC: 11D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501181-3
Article copyright: © Copyright 1921 American Mathematical Society

American Mathematical Society